# SDR IXXA060185O

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 81,505 hours, 20,881 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 81,805 hours, 20,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT FROM PKWA TO PHIK PASSING THROUGH FL 330 WITH PRESSURIZATION IN MANUAL MODE CABIN ALT CLIMBED RAPIDLY.  UNABLE TO MAINTAIN CABIN WITH MANUAL CONTROL VALVE OR AUTO PRESS.  AIRCRAFT RETURNED TO PKWA WITHOUT INCIDENT.  MAINTENANCE FOUND OUTFLOW VALVE LINKAGE TO DRIVE SECTION DRY AND REQUIRING LUBE DMI'D AUTO PRESSURIZATION AND MANUAL OPERATION CHECKED OK AFTER LUBE.  AIRCRAFT WAS RETURNED TO SERVICE.
